# SDR ASAA0580021

- Difficulty date: January 23, 2004
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 59304971
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, LEFT ELEVATOR ANTI-FLOAT TAB MISSING COMPOUND.  REPLACED MISSING COMPOUND.  (M)
